# SDR CALA2014090301171

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 66,952 hours, 15,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103311
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME HAS DEEP SCRATCH STRINGER 11R APPROX.  INSTALLED REPAIR ANGLE & NEW TEE FITTING IAW ECRA 5310-06191 INITIATED A DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE 65000 TOTAL AIRFRAME FLIGHT CYCLES.  PLANNING TO CONTACT ENG AFTER 58000 TOTAL AIRFRAME FLIGHT CYCLES BUT BEFORE 59000 TOTAL AIRFRAME FLIGHT CYCLES FOR INSPECTION REQUIREMENTS IAW ECRA 5310-06191.
